ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О размерностях ядра и коядра матричного теплицева оператора

Мкртчян, Р. З. (1993) О размерностях ядра и коядра матричного теплицева оператора. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (2). pp. 23-34. ISSN 00002-3043

[img]
Preview
PDF
Download (3872Kb) | Preview
    Item Type: Article
    Additional Information: On dimensions of kernel and cokernel of Toeplitz operator matrices.
    Uncontrolled Keywords: Mkrtchian R. Z.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Oct 2012 15:57
    Last Modified: 09 Oct 2012 15:57
    URI: http://mathematics.asj-oa.am/id/eprint/651

    Actions (login required)

    View Item